# SDR DEM2002F00007

- Difficulty date: June 1, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N1010D
- Make and model: Cessna 195A
- Aircraft serial: 7618
- Engine: Jacobs L4*
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 033422013
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH ELEVATOR SPARS CRACKED VERTICALLY INITIATING IN BEND RADIUS OF FLANGE TO MOUNT TIP RIB.
